# SDR IPXA2021061170411

- Difficulty date: May 21, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARC0293512
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING LOWER CAP HAS CORROSION AT STA. XW= 320.REPAIRED CORRODED R/H WING LOWER CAP BETWEEN STA. XW= 275.230 & XW= 326.730 IAW SRM 57-50-02 REPAIR 9 FIG. 201. (MAJOR)..
